MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Moisture Damage (1405); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and investigation completed by product analysis on 15-apr-2019 with the following findings: moisture in the display was confirmed during the investigation due to a display lens leak.Additional moisture damage was found inside the pump with moisture corrosion present on all the internal circuit boards.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (damaged w/ moisture) issue.The reporter alleged there were superficial scratches on the display lens, but the display could be read safely.The reporter further alleged moisture in the display screen.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8550425
Report Number2531779-2019-02799
Device Sequence Number2431398
Product Code LZG
UDI-Device Identifier10840406100990
UDI-Public10840406100990
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Was the Report Sent to FDA? Yes
Device Age7 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR